Publication
Title
Estimating nonlinear effects in the presence of cure fraction using a semi-parametric regression model
Author
Abstract
Language
English
Source (journal)
Computational statistics. - Heidelberg
Publication
Heidelberg : 2018
ISSN
0943-4062
Volume/pages
33:2(2018), p. 709-730
ISI
000428989800007
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 04.05.2018
Last edited 05.09.2018
To cite this reference